# SDR CALA2019060700888

- Difficulty date: June 3, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 81,461 hours, 31,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ASNA3200TA6V
- Condition: Defective
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5330-06559 ON O R BEFORE 03 DEC 2019. PLANNING TO CONTACT ENGINEERING AFTER 01 O CT 19 BUT BEFORE 31 OCT 19 FOR THE PERMANENT REPAIR. PART 1 HAS BEEN COMPLIED WITH IN THIS ECRA 5330-06559. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5330-06559 ON O R BEFORE 03 DEC 2019. PLANNING TO CONTACT ENGINEERING AFTER 01 O CT 19 BUT BEFORE 31 OCT 19 FOR THE PERMANENT REPAIR. PART 1 HAS BEEN COMPLIED WITHIN THIS ECRA 5330-06559. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5330-06559 ON O R BEFORE 03 DEC 2019. PLANNING TO CONTACT ENGINEERING AFTER 01 O CT 19 BUT BEFORE 31 OCT 19 FOR THE PERMANENT REPAIR. PART 1 HAS BEEN ACCOMPLISHED. OPBLM CHRISTIANSEN TOMC-APPROVAL FROM SC1ELBYC COMMENT **LH AND RH FR 35-36 PRESSURE PANEL CRACKS, INTERIM REPAIR REFER ENCED IN ECRA 5330-06559. OPBLM CHRISTIANSEN QC REVIEWED. QC REVIEWED. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5330-06559A ON OR BEFORE 03 DEC 2019. PLANNING TO CONTACT ENGINEERING AFTER 01 OCT 19 BUT BEFORE 31 OCT 19 FOR THE PERMANENT REPAIR. PART 1 HAS BEEN COMPLIED WITH PER ECRA 5330-06559A. DEC 2019.
